# SDR QMLA2019040819035

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N521RQ
- Make and model: Agusta A119
- Aircraft serial: 14019
- Aircraft time: 4,779 hours, 20,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 3539
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

76 MM CRACK FOUND IN A BULKHEAD AT STA 3539 BL 432 WL 1016 JUST AFT OF THE REAR BULKHEAD STA 3525. CRACK LOOKS TO BE FROM STRESS AROUND AN AN FITTING GOING THRU THE BULKHEAD.
